# SDR 2006FA0000407

- Difficulty date: April 14, 2006
- Submitted: April 14, 2006
- Operation: General aviation
- Aircraft: N126LM
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257336
- Aircraft time: 281 hours
- Engine: Lyc TIO540S1AD
- Engine time: 281 hours
- System (JASC): 1410 · Hoses and Tubes
- Part: Hose
- Part number: LW18724
- Part serial: NA
- Condition: Deteriorated
- Location: Engine
- Component: Engine, Lyc, TIO540AH1A
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PARTIAL POWER LOSS, TWO CYLINDERS DROPPED OUT, CAUSED BY SMALL PARTICLES OF RUBBER HOSE FROM UPPER DECK AIR REFERENCE LINES FLAKING OFF AND OCCLUDING THE FUEL INJECTORS
